Algèbre
Classes d'homotopie de fractions rationnelles
[Homotopy classes of rational functions]
Comptes Rendus. Mathématique, Volume 346 (2008) no. 3-4, pp. 129-133.

Let k be a field of characteristic not 2 and n1 be an integer; we show that the set of “algebraic” homotopy classes of rational functions of degree n with coefficients in k can be endowed with a graded monoid structure. Moreover, there is an isomorphism between this monoid and the monoid of orbits under the action of SLn(k) of non-degenerate symmetric bilinear forms on kn, endowed with the orthogonal sum.

Soient k un corps de caractéristique différente de 2 et n1 un entier ; on munit l'ensemble des classes d'homotopie « algébrique » de fractions rationnelles pointées de degré n à coefficients dans k d'une structure de monoïde gradué par n et l'on construit un isomorphisme entre ce monoïde et celui des orbites sous l'action de SLn(k) de formes bilinéaires symétriques non dégénérées sur kn, muni de la somme orthogonale.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2008.01.004
Cazanave, Christophe 1

1 Laboratoire d'analyse, géométrie et applications UMR 7539, institut Galilée, université Paris 13, 99, avenue J.B. Clément, 93430 Villetaneuse, France
@article{CRMATH_2008__346_3-4_129_0,
     author = {Cazanave, Christophe},
     title = {Classes d'homotopie de fractions rationnelles},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {129--133},
     publisher = {Elsevier},
     volume = {346},
     number = {3-4},
     year = {2008},
     doi = {10.1016/j.crma.2008.01.004},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2008.01.004/}
}
TY  - JOUR
AU  - Cazanave, Christophe
TI  - Classes d'homotopie de fractions rationnelles
JO  - Comptes Rendus. Mathématique
PY  - 2008
SP  - 129
EP  - 133
VL  - 346
IS  - 3-4
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2008.01.004/
DO  - 10.1016/j.crma.2008.01.004
LA  - fr
ID  - CRMATH_2008__346_3-4_129_0
ER  - 
%0 Journal Article
%A Cazanave, Christophe
%T Classes d'homotopie de fractions rationnelles
%J Comptes Rendus. Mathématique
%D 2008
%P 129-133
%V 346
%N 3-4
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2008.01.004/
%R 10.1016/j.crma.2008.01.004
%G fr
%F CRMATH_2008__346_3-4_129_0
Cazanave, Christophe. Classes d'homotopie de fractions rationnelles. Comptes Rendus. Mathématique, Volume 346 (2008) no. 3-4, pp. 129-133. doi : 10.1016/j.crma.2008.01.004. http://www.numdam.org/articles/10.1016/j.crma.2008.01.004/

[1] Bourbaki, N. Algèbre. Chapitre IV : Polynômes et fractions rationnelles, Hermann et Cie., Paris, 1950

[2] Gel'fand, I.M.; Kapranov, M.M.; Zelevinsky, A.V. Discriminants, Resultants, and Multidimensional Determinants, Birkhäuser, Boston, 1994

[3] Milnor, J.; Hussemoller, D. Symmetric Bilinear Forms, Ergebnisse der Mathematik und ihrer Grenzgebiete, vol. 73, Springer-Verlag, New York–Heidelberg, 1973

[4] F. Morel, A1-Algebraic topology over a field, preprint

[5] M. Ojanguren, The Witt group and the problem of Lüroth, Dottorato di Ricerca in Matematica, ETS Editrice, Pisa, 1990

[6] Ojanguren, M. On Karoubi's theorem: W(A)=W(A[t]), Arch. Math. (Basel), Volume 43 (1984) no. 4, pp. 328-331

Cited by Sources:

La présente Note doit beaucoup à Jean Lannes, tant pour le fond que pour la forme ; je lui exprime ici ma plus sincère gratitude.